# SDR AALA20001208

- Difficulty date: July 22, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVER-NIGHT, MAINTENANCE EMERGENCY EXIT L1 MARKER INOPERATIVE.  RECONNECTED CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
